Alert archive / Maine / Gale Warnings in 2013

Gale Warning 2, NWS Caribou, ME

January 4, 2013

NWS Caribou, ME issued this gale warning at Jan 4, 2013, 3:37 AM EST. It took effect at Jan 4, 2013, 7:00 PM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2013, 3:37 AM EST (08:37 UTC)
In effect from
Jan 4, 2013, 7:00 PM EST
Expired
Jan 5, 2013, 2:19 PM EST
In force
19 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WHUS71 KCAR 040837
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
337 AM EST FRI JAN 4 2013

ANZ050>052-041645-
/O.UPG.KCAR.GL.A.0001.130105T0000Z-130105T2100Z/
/O.NEW.KCAR.GL.W.0002.130105T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
337 AM EST FRI JAN 4 2013

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
7 follow-up statements
425 
WHUS71 KCAR 041424
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
924 AM EST FRI JAN 4 2013

ANZ050>052-042230-
/O.CON.KCAR.GL.W.0002.130105T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
924 AM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
381 
WHUS71 KCAR 041726
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1226 PM EST FRI JAN 4 2013

ANZ050>052-050130-
/O.CON.KCAR.GL.W.0002.130105T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1226 PM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
826 
WHUS71 KCAR 041919
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
219 PM EST FRI JAN 4 2013

ANZ050>052-050330-
/O.CON.KCAR.GL.W.0002.130105T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
219 PM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
696 
WHUS71 KCAR 050156
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
856 PM EST FRI JAN 4 2013

ANZ050>052-051000-
/O.CON.KCAR.GL.W.0002.000000T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
856 PM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
731 
WHUS71 KCAR 050744
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
244 AM EST SAT JAN 5 2013

ANZ050>052-051545-
/O.CON.KCAR.GL.W.0002.000000T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
244 AM EST SAT JAN 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
739 
WHUS71 KCAR 051743
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1243 PM EST SAT JAN 5 2013

ANZ050>052-052100-
/O.CON.KCAR.GL.W.0002.000000T0000Z-130105T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1243 PM EST SAT JAN 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
631 
WHUS71 KCAR 051919
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
219 PM EST SAT JAN 5 2013

ANZ050>052-060000-
/O.CAN.KCAR.GL.W.0002.000000T0000Z-130105T2100Z/
/O.NEW.KCAR.SC.Y.0001.130105T1919Z-130106T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
219 PM EST SAT JAN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 4, 1:31 AM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Jan 4, 1:31 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
131 AM EST FRI JAN 4 2013

.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL CROSS THE REGION OVERNIGHT. LOW PRESSURE
WILL CROSS THE REGION FRIDAY. HIGH PRESSURE WILL REBUILD ACROSS
THE AREA SATURDAY.
&&

.NEAR TERM /THROUGH FRIDAY/...
UPDATE...
HIGH PRESSURE WILL CROSS THE REGION OVERNIGHT WHILE LOW PRESSURE
BEGINS TO APPROACH FROM THE NORTHWEST. CLOUDS WILL INCREASE
OVERNIGHT IN ADVANCE OF THE LOW...WITH A CHANCE OF LIGHT SNOW LATE
ACROSS NORTHWESTERN AREAS. OVERNIGHT LOW TEMPERATURES WILL
GENERALLY RANGE FROM AROUND 5 BELOW TO 10 BELOW ZERO NORTH...TO
ZERO TO 5 BELOW INTERIOR DOWNEAST WITH ZERO TO 10 ABOVE ALONG THE
DOWNEAST COAST. HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT
CONDITIONS ALONG WITH EXPECTED OVERNIGHT CLOUD COVER...SNOW
CHANCES AND TEMPERATURES.

PREVIOUS DISCUSSION...
A FAST MOVING CLIPPER SYSTEM IS EXPECTED TO PRODUCE LIGHT
OVERRUNNING SNOW ACROSS THE FORECAST AREA ON FRIDAY. WITH WEAK
LIFT AHEAD OF THE UPPER TROUGH...AN INCH OR TWO OF SNOW IS
EXPECTED IN NORTHERN ZONES...BUT LITTLE OR NOTHING TOWARDS ORONO
AND BANGOR. HAVE UPGRADED POPS TO LIKELY TOWARDS THE CROWN OF
MAINE. THIS SYSTEM WILL HAVE VERY LITTLE MOISTURE AS IT ARRIVES
FROM QUEBEC AND IS NOT EXPECTED TO PULL IN ANY ATLANTIC MOISTURE.
HAVE LEANED TOWARDS SNOW RATIOS OF 20 TO 1. WARM ADVECTION WILL
ALLOW TEMPERATURES TO SLOWLY RISE TOWARDS THE UPPER TEENS NORTH
AND UPPER 20S TOWARDS BREWER...HANCOCK COUNTY AND WASHINGTON
COUNTY.
&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
THE COLDEST AIR MASS ACROSS THE NORTHERN HEMISPHERE EAST OF THE
DATELINE NOW RESIDES ACROSS NORTHERN AND EASTERN CANADA. A FAST
MOVING JET ACROSS THE NORTHEAST U.S. WILL PUSH A SERIES OF WEAK
LOWS AND FRONTS ACROSS THE AREA. LOW PRESSURE PASSES NORTH OF THE
AREA FRIDAY EVENING AND OFF INTO THE CANADIAN MARITIMES SATURDAY.
THE COLD FRONT ASSOCIATED WITH THE LOW WILL TAP SOME OF THE COLD
AIR ACROSS NORTHERN CANADA AND PUSH ANOTHER SHOT OF MODIFIED
ARCTIC AIR INTO THE AREA SATURDAY WITH A GUSTY NORTHWEST WIND.
THERE IS THE POTENTIAL FOR SOME WIND CHILL CONCERNS SAT MORNING
ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWA. HIGH PRESSURE
BUILDS INTO THE AREA FROM THE WEST SAT NIGHT AND WITH DIMINISHING
WIND A GOOD CHANCE THAT IF THE SKY REMAINS CLEAR THAT TEMPS COULD
DROP INTO THE 5 TO 15 BELOW RANGE IN THE NORTH WITH A FEW OF THE
NORMALLY COLDER SPOTS IN THE NORTHERN AND WESTERN VALLEYS TO
APPROACH 20 BELOW. IT IS POSSIBLE THAT CLOUDS WILL BEGIN TO
INCREASE SOME AFTER MIDNIGHT AHEAD OF THE NEXT SYSTEM THAT MIGHT
PREVENT A TEMP FREE FALL. WILL LOWER TEMPS A BIT FOR SAT NIGHT BUT
WILL NOT GO QUITE AS COLD AS THEY COULD BE DUE TO THE POSSIBLE
INCREASE IN CLOUDS. ANOTHER WEAK LOW APPROACHES FROM THE WEST
SUNDAY WITH MORE CLOUDS AND A CHANCE OF A FEW SNOW SHOWERS.
&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BE IN PLACE TO START THE PERIOD. A WEAK LOW
PRESSURE WILL THEN MOVE THROUGH THE AREA SUNDAY INTO EARLY MONDAY.
FOLLOWING THE WEAK LOW WILL BE A STRONG HIGH PRESSURE THAT WILL
MOVE IN FROM THE WEST AND DOMINATE THE WEATHER THROUGH WEDNESDAY.
THURSDAY EXPECT A LOW PRESSURE TO MOVE IN FROM THE WEST. THE
FORECAST WAS INITIALIZED USING GMOS AND ADJUSTED ACCORDINGLY.
&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS THE REGION
OVERNIGHT...THOUGH MVFR CONDITIONS COULD BEGIN TO DEVELOP ACROSS
NORTHERN AREAS LATE. MVFR/IFR CONDITIONS ARE EXPECTED ACROSS
NORTHERN AND CENTRAL AREAS FRIDAY. OCCASIONAL MVFR CONDITIONS ARE
POSSIBLE DOWNEAST FRIDAY.

SHORT TERM: MVFR/IFR CONDITIONS POSSIBLE FRI EVENING AT THE
NORTHERN TERMINALS IN LIGHT SNOW AND FOG WITH CONDITIONS IMPROVING
TO VFR WITH LOCAL AREAS OF MVFR AFTER MIDNIGHT. MAINLY VFR ALL
AREAS SATURDAY BUT WITH POCKETS OF MVFR IN ISOLATED SNOW SHOWERS
IN THE NORTH. MOSTLY MVFR IN AREAS OF LIGHT SNOW OR SNOW SHOWERS
SUNDAY AND THEN MOSTLY VFR ON MONDAY.
&&

.MARINE...
NEAR TERM: CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS OVERNIGHT INTO EARLY FRIDAY. WINDS AND SEAS ARE
THEN EXPECTED TO INCREASE FRIDAY AFTERNOON...POSSIBLY APPROACHING
GALE LEVELS TOWARD EVENING.

SHORT TERM: A GALE WATCH WAS ISSUED FOR FRI NIGHT INTO SAT PM AS
GUSTS TO 40 KT ARE POSSIBLE IN STRONG COLD AIR ADVECTION BEHIND A
COLD FRONT. THE WIND WILL THEN BECOME LIGHT SAT NIGHT AS HIGH
PRESSURE BUILDS ACROSS THE WATERS. A PERIOD OF SCA LEVEL WIND
POSSIBLE LATE SUN NIGHT INTO MONDAY MORNING AS WEAK LOW PRESSURE
PULLS EAST OF THE WATERS AND HIGH PRESSURE BEGINS TO BUILD IN FROM
THE WEST.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM THIS EVENING THROUGH SATURDAY AFTERNOON FOR
     ANZ050>052.

&&

NEAR TERM...NORCROSS/MCW
SHORT TERM...CB
LONG TERM...JORDAN
AVIATION...NORCROSS/MCW
MARINE...NORCROSS/MCW/CB
Hazardous weather outlook, Jan 3, 2:15 PM EST, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
215 PM EST THU JAN 3 2013

MEZ001>006-010-011-015>017-029>032-041915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
215 PM EST THU JAN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-041915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
215 PM EST THU JAN 3 2013

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Maine, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.